# SDR AALA201708149032

- Difficulty date: August 11, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 48,794 hours, 28,131 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Nut Plate
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD AND AFT GIRT BAR FITTINGS NUTPLATE ASSEMBLIES ARE CORRODED.  REPLACED THE GIRT BAR FITTINGS NUTPLATE ASSEMBLIES.
